Alert archive / South Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 162, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 28, 2006, 3:42 PM EDT for Berkeley County, South Carolina. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2006, 3:42 PM EDT (19:42 UTC)
- Expired
- Jul 28, 2006, 4:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 107 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3122 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KCHS 281942 SVRCHS SCC015-282030- /O.NEW.KCHS.SV.W.0162.060728T1942Z-060728T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 342 PM EDT FRI JUL 28 2006 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA * UNTIL 430 PM EDT * AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CROSS...OR ABOUT 11 MILES NORTHWEST OF MONCKS CORNER. THE STORM IS DRIFTING EAST. * SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE... CROSS...WESTERN PORTIONS OF LAKE MOULTRIE...HIGHWAY 6... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3336 8023 3325 8025 3323 8013 3334 8013 $$
3 follow-up statements
000
WWUS52 KCHS 281957
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
357 PM EDT FRI JUL 28 2006
SCC015-282030-
/O.CON.KCHS.SV.W.0162.000000T0000Z-060728T2030Z/
BERKELEY SC-
357 PM EDT FRI JUL 28 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WESTERN BERKELEY COUNTY...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CROSS...OR ABOUT 12 MILES NORTHWEST OF MONCKS CORNER.
THE STORM WAS WAS NEARLY STATIONARY.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CROSS...EBENEZER...CHICORA...HIGHWAY 311...HIGHWAY 6...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3334 8024 3325 8033 3319 8021 3323 8008
3334 8013
$$000
WWUS52 KCHS 282011
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
410 PM EDT FRI JUL 28 2006
SCC015-282030-
/O.CON.KCHS.SV.W.0162.000000T0000Z-060728T2030Z/
BERKELEY SC-
410 PM EDT FRI JUL 28 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WESTERN BERKELEY COUNTY...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HUSSERTOWN...OR ABOUT 14 MILES WEST OF MONCKS CORNER.
THE STORM IS DRIFTING SOUTHWEST AT 5 MPH.
SOME LOCATION IN THE PATH OF THESE STORMS INCLUDE...
HUSSERTOWN...SPRING HILL...EBENEZER...INCLUDING HIGHWAY 311...
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3334 8024 3325 8035 3319 8023 3323 8008
3331 8015
$$000
WWUS52 KCHS 282025
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
425 PM EDT FRI JUL 28 2006
SCC015-282035-
/O.EXP.KCHS.SV.W.0162.000000T0000Z-060728T2030Z/
BERKELEY SC-
425 PM EDT FRI JUL 28 2006
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BERKELEY COUNTY WILL
EXPIRE AT 430 PM EDT...
AT 425 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE. HOWEVER..STRONG THUNDERSTORMS WILL CONTINUE
ACROSS FAR WESTERN BERKELEY COUNTY NEAR EBENEZER THROUGH 445 PM.
GUSTY WINDS TO 40 MPH AND TORRENTIAL DOWNPOURS CAN BE EXPECTED ALONG
WITH MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3334 8024 3325 8035 3319 8023 3323 8008
3331 8015
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 11:00 AM EDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jul 28, 11:00 AM EDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1100 AM EDT FRI JUL 28 2006 .SHORT TERM /TODAY/...MESOANALYSIS AT LOW AND MID LEVELS SHOWS RIDGE AXIS ACROSS THE CWA...AS ATLANTIC HIGH PRESSURE PUSHES WESTWARD OVER THE SOUTHEAST COAST. THUNDERSTORM CHECKLIST INDICATES AN AFTERNOON ENVIRONMENT FULL OF INSTABILITY AND BUOYANCY POTENTIAL. LIFTED INDICES FALL TO -8 ACCORDING TO THE MODIFIED MORNING SOUNDING...WITH CAPE VALUES ABOVE 4000 J/KG. COMPARING THE MODIFIED CHS AND JAX SOUNDINGS INDICATES THAT THERE WILL BE A STRONGER CAP OVER THE GEORGIA ZONES...WHICH MAY INHIBIT OR DELAY WIDESPREAD CONVECTIVE DEVELOPMENT IN THOSE AREAS. LOW LEVEL MOISTURE ADVECTION IS ALREADY PREVALENT ALONG THE SOUTH CAROLINA COASTLINE FROM AN AREA OF ENHANCED MOISTURE OFFSHORE. WOULD EXPECT CHARLESTON...BERKELEY AND DORCHESTER COUNTIES TO BE THE FIRST IN THE CWA TO SEE POP UP SHOWERS AND THUNDERSTORMS EARLY THIS AFTERNOON. EARLY SHOWER AND THUNDERSTORM INITIATION POSSIBLE...ONCE THE CONVECTIVE TEMPERATURE IN THE LOWER 90S IS REACHED. FIRST CONVECTION OF THE DAY WILL BE ALONG THE SEABREEZE BOUNDARY AND ARE EXPECTED TO PERSIST BEHIND THE BOUNDARY DUE TO THE HIGH LEVELS OF MOISTURE AND INSTABILITY. STORMS WILL BE SLOWING MOVING IN NATURE DUE TO WEAK STEERING FLOW...SO FLOODING OF POOR DRAINAGE AREAS MAY BE A PROBLEM THIS AFTERNOON. WILL MAINTAIN CHANCE POPS FOR THE ENTIRE CWA THIS AFTERNOON...WITH SLIGHT CHANCE POPS CONTINUING THROUGH THE EVENING. HIGH HEAT AND HUMIDITY WILL BE THE OTHER MAIN FORECAST ISSUE FOR THE DAY. MANY AREAS ARE ALREADY REPORTING HEAT INDICES ABOVE 100 DEGREES THIS MORNING. MAX TEMPS WILL REACH THE MID TO UPPER 90S...WITH INLAND GEORGIA ZONES APPROACHING 100 DEGREES. WILL KEEP HEAT ADVISORY GOING FOR THIS AFTERNOON AND EVENING. CURRENT FORECAST ON TRACK...SO NO UPDATES TO NECESSARY THIS MORNING. && .MARINE...CURRENT OBSERVATIONS AT MARINE SITES INDICATE WINDS FROM THE SOUTHWEST AROUND 10 TO 15 KT. CURRENT FORECAST SEEMS A LITTLE LOW WITH WIND SPEEDS...AS RUC AND NAM MODELS ALSO AGREE THAT WINDS WILL REACH 15 KT BY THE AFTERNOON. WILL BUMP UP THE WINDS TO BETTER REPRESENT CURRENT AND EXPECTED CONDITIONS. OTHERWISE...ATLANTIC HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER OVER THE COASTAL WATERS TODAY...MAINTAINING SOUTH TO SOUTHWEST FLOW TODAY AND TONIGHT. && .AVIATION...SCATTERED CU WILL CONTINUE TO DEVELOP ALONG THE COASTLINE THIS MORNING. SHOWERS AND THUNDERSTORMS AGAIN POSSIBLE BY EARLY AFTERNOON ALONG THE DEVELOPING SEABREEZE BOUNDARY...AND CONTINUING AFTER BOUNDARY PASSAGE WITHIN THE MOIST AND UNSTABLE AIR. WILL LEAVE MENTION OF CB IN TAFS...WITH THE INTENTION OF UPDATING AS CONVECTION DEVELOPS TO BETTER PIN DOWN THE TIMING OF CONVECTION. SOUTHWEST WINDS THIS MORNING WILL BACK TO THE SOUTH AS A RESULT OF SEABREEZE CIRCULATION. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...HEAT ADVISORY GAZ087-088-099>101-114>119-137>141. SC...HEAT ADVISORY SCZ040-042>045-047>051. MARINE...NONE. && 79
Hazardous weather outlook, Jul 28, 2:30 AM EDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 230 AM EDT FRI JUL 28 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-291000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 230 AM EDT FRI JUL 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .EXCESSIVE HEAT...HIGH TEMPERATURES FROM 95 TO 100 AWAY FROM THE IMMEDIATE COAST COMBINED WITH HIGH MOISTURE CONTENT WILL LEAD TO HEAT INDICES BETWEEN 105 AND 110 THIS AFTERNOON. REFER TO THE LATEST NON-PRECIPITATION STATEMENT FOR FURTHER INFORMATION. .STRONG THUNDERSTORMS...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL WILL AFFECT A FEW SPOTS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jul 28, 2:45 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 245 PM EDT FRI JUL 28 2006 SCZ045-281915- BERKELEY- 245 PM EDT FRI JUL 28 2006 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 315 PM EDT... AT 245 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF STONY LANDING...OR ABOUT 4 MILES SOUTHEAST OF MONCKS CORNER...DRIFTING NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MONCKS CORNER...OLD CORDESVILLE AND CORDESVILLE THROUGH 315 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Jul 28, 2:58 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 258 PM EDT FRI JUL 28 2006 SCZ045-281930- BERKELEY- 258 PM EDT FRI JUL 28 2006 ...THUNDERSTORMS DEVELOPING ON THE SOUTHERN SHORES OF LAKE MOULTRIE... ...MARINERS SEEK SAFE HARBOR... AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS DEVELOPING ALONG THE SOUTHERN SHORES OF LAKE MOULTRIE...ROUGHLY FROM CHICORA TO BONNEAU...INCLUDING PINOPOLIS. THESE STORMS ARE NEARLY STATIONARY. MARINERS AND SWIMMERS IN LAKE MOULTRIE SHOULD SEEK SAFE SHELTER IMMEDIATELY. THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS ON LAKE MOULTRIE. YOUR BEST COURSE OF ACTION DURING A THUNDERSTORM IS TO SEEK SAFE HARBOR. IF YOU ARE CAUGHT ON THE OPEN LAKE WATERS...STAY BELOW DECK...AND IF POSSIBLE...AWAY FROM METAL OBJECTS.
Special weather statement, Jul 28, 3:11 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 311 PM EDT FRI JUL 28 2006 SCZ043-044-281945- DORCHESTER-INLAND COLLETON- 311 PM EDT FRI JUL 28 2006 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY AND COLLETON COUNTY THROUGH 345 PM EDT... AT 311 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES EAST OF COTTAGEVILLE...OR ABOUT 14 MILES EAST OF WALTERBORO. THE STORM IS NEARLY STATIONARY. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...COTTAGEVILLE...NORMAN LANDING...GETTYSVILLE THROUGH 345 PM EDT. SMALL HAIL...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.
Local storm report, Jul 28, 3:21 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
321 PM EDT FRI JUL 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 1 NW GETTYSVILLE 32.91N 80.38W
07/28/2006 M1.00 INCH DORCHESTER SC PUBLIC
PEA TO QUARTER SIZE HAIL JUST NORTHWEST OF GETTYSVILLE
ALONG HIGHWAY 17 ALTERNATE.
&&
STLocal storm report, Jul 28, 3:27 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
327 PM EDT FRI JUL 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 1 NW GETTYSVILLE 32.91N 80.38W
07/28/2006 M1.00 INCH DORCHESTER SC TRAINED SPOTTER
QUARTER HAIL HAS JUST STOPPED.
&&
STSpecial weather statement, Jul 28, 3:32 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 332 PM EDT FRI JUL 28 2006 SCZ045-282000- BERKELEY- 332 PM EDT FRI JUL 28 2006 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 400 PM EDT... AT 332 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CENTERED 3 MILES SOUTHWEST OF MOOREFIELD...OR ABOUT 12 MILES WEST OF MONCKS CORNER. THE STORM IS NEARLY STATIONARY. THIS WILL AFFECT AREAS IN AND AROUND...HUSSERTOWN THROUGH 400 PM EDT. THIS INCLUDES HIGHWAY 311. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 2:49 AM EDT | Heat Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 15 hr |
| Jul 28, 3:18 PM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 27 min |
| Jul 28, 3:44 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 46 min |
| Jul 28, 4:30 PM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 45 min |
| Jul 28, 4:35 PM EDT | Severe Thunderstorm Warning | CHS | Hampton | 25 min |
| Jul 28, 4:58 PM EDT | Severe Thunderstorm Warning | CHS | Hampton | 47 min |
| Jul 28, 5:05 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 40 min |
| Jul 28, 5:37 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton | 38 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.